# SDR IPXA2018062523959

- Difficulty date: June 8, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- Engine: Pwa PW4460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT THRUST REVERSER AFT FIXED INNER BARREL OUTER SKIN WAS CHAFED.  REPAIRED THE THRUST REVERSER IAW EA 011-7830-01-A7306, REV IR, AND EO MD11-7830-68966-A.
